American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.55) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] David Rudd. On isomorphisms between ideals in rings of continuous functions . Trans. Amer. Math. Soc. 159 (1971) 335-353. MR 0283575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] William E. Dietrich. On the ideal structure of $C(X)$ . Trans. Amer. Math. Soc. 152 (1970) 61-77. MR 0265941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Barnett W. Glickfeld. Meromorphic functions of elements of a commutative Banach algebra . Trans. Amer. Math. Soc. 151 (1970) 293-307. MR 0264398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Frances Gulick. Systems of derivations . Trans. Amer. Math. Soc. 149 (1970) 465-488. MR 0275170.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Richard G. Montgomery. Structures determined by prime ideals of rings of functions . Trans. Amer. Math. Soc. 147 (1970) 367-380. MR 0256174.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] James D. Stafney. The spectrum of an operator on an interpolation space . Trans. Amer. Math. Soc. 144 (1969) 333-349. MR 0253054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Michael Freeman. Uniform approximation on a real-analytic manifold . Trans. Amer. Math. Soc. 143 (1969) 545-553. MR 0248525.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Herbert Kamowitz and Stephen Scheinberg. Derivations and automorphisms of $L\sp{1}\,(0,\,1)$ . Trans. Amer. Math. Soc. 135 (1969) 415-427. MR 0233210.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Barnett W. Glickfeld. The Riemann sphere of a commutative Banach algebra . Trans. Amer. Math. Soc. 134 (1968) 1-28. MR 0227776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Paul A. Fuhrmann. On the corona theorem and its application to spectral problems in Hilbert space . Trans. Amer. Math. Soc. 132 (1968) 55-66. MR 0222701.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] S. J. Sidney. Point derivations in certain sup-norm algebras . Trans. Amer. Math. Soc. 131 (1968) 119-127. MR 0221292.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] S. J. Sidney. Properties of the sequence of closed powers of a maximal ideal in a sup-norm algebra . Trans. Amer. Math. Soc. 131 (1968) 128-148. MR 0222651.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] S. L. Gulick. The minimal boundary of $C(X)$ . Trans. Amer. Math. Soc. 131 (1968) 303-314. MR 0221289.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Donald Sarason. Generalized interpolation in $H\sp{\infty }$ . Trans. Amer. Math. Soc. 127 (1967) 179-203. MR 0208383.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] T. W. Gamelin. $H\sp{p}$ spaces and extremal functions in $H\sp{1}$ . Trans. Amer. Math. Soc. 124 (1966) 158-167. MR 0213877.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] R. E. Edwards. Uniform approximation on noncompact spaces . Trans. Amer. Math. Soc. 122 (1966) 249-276. MR 0196472.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] B. R. Gelbaum. Tensor products over Banach algebras . Trans. Amer. Math. Soc. 118 (1965) 131-149. MR 0178371.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Kenneth Hoffman and Hugo Rossi. Function theory and multiplicative linear functionals . Trans. Amer. Math. Soc. 116 (1965) 536-543. MR 0188822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] M. Henriksen and M. Jerison. The space of minimal prime ideals of a commutative ring . Trans. Amer. Math. Soc. 115 (1965) 110-130. MR 0194880.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] D. J. Newman. Generators in $l\sb{1}$ . Trans. Amer. Math. Soc. 113 (1964) 393-396. MR 0170206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] John A. Lindberg. Factorization of polynomials over Banach algebras . Trans. Amer. Math. Soc. 112 (1964) 356-368. MR 0165381.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] T. W. Gamelin. Restrictions of subspaces of $C(X)$ . Trans. Amer. Math. Soc. 112 (1964) 278-286. MR 0162132.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] I. Glicksberg. Some uncomplemented function algebras . Trans. Amer. Math. Soc. 111 (1964) 121-137. MR 0161175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Donald R. Sherbert. The structure of ideals and point derivations in Banach algebras of Lipschitz functions . Trans. Amer. Math. Soc. 111 (1964) 240-272. MR 0161177.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] S. Kantorovitz. Operation calculus in Banach algebras for algebra-valued functions . Trans. Amer. Math. Soc. 110 (1964) 519-537. MR 0159240.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] R. R. Phelps. Extreme positive operators and homomorphisms . Trans. Amer. Math. Soc. 108 (1963) 265-274. MR 0156224.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] D. J. Newman, J. T. Schwartz and H. S. Shapiro. On generators of the Banach algebras $l\sb{1}$ and $L\sb{1}(0,\,\infty )$ . Trans. Amer. Math. Soc. 107 (1963) 466-484. MR 0150579.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Irving Glicksberg. Measures orthogonal to algebras and sets of antisymmetry . Trans. Amer. Math. Soc. 105 (1962) 415-435. MR 0173957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Richard Arens. The problem of locally-$A$ functions in a commutative Banach algebra $A$ . Trans. Amer. Math. Soc. 104 (1962) 24-36. MR 0146677.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] B. R. Gelbaum. Tensor products and related questions . Trans. Amer. Math. Soc. 103 (1962) 525-548. MR 0138966.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2